# SDR GTIA2023101737538

- Difficulty date: October 13, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 40,672 hours, 17,939 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 51492
- Condition: Inoperative
- Location: Zone 900
- Part time: 2,919 hours, 1,403 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGA PHONE INOP.-REMOVED AND REPLACED MEGAPHONE I.A.W SPIRIT AIRLINES EMERGENCY EQUIPMENT DRAWING # NK319-132-EQ.
